# SDR DALA2022092006220

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 80,847 hours, 10,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 AFTER CHOCKS IN RECEIVED OVER INT RELEASED PARKING BRAKE W/NO AIRCRAFT MOVEMENT. 7-8 MINUTES AFTERWARDS AIRCRAFT MOVED AFT AND DOOR 2L WAS IMPACTED. DURING THE REPLACEMENT OF THE 2L PASSENGER DOOR IN CDG, MTC DISCOVERED THE BEARING MPN NSA8137-09X COMMON TO THE FORWARD DOOR HINGE FITTING ASSEMBLY HAD MIGRATED OUT 3/32 FROM ITS STAKED POSITION IN THE UPPER DOOR HINGE FITTING. CORRECTIVE ACTION: REMOVED 2L CABIN DOOR. REPLACED 2L UPPER HINGE BEARING ON PRI 602335-14. REPLACED 2L CABIN DOOR PER A330 AMM 52- 12. OPS AND RIG CHECKED. (9239756)
